# SDR COEA201808212805

- Difficulty date: July 11, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,272 hours, 31,074 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57114375200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT WING LOWER SKIN AROUND JACK ADAPTOR PLUG.  REPAIR THE SKIN IAW ES-3676/18.13306.
